Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
heyjoe

If My Red Cheeks Stay After Accutane Should I Take Melanotan Or Go Lasers?

Recommended Posts

right now its like a slight flush colour on my cheeks and nose... and when i flush (only after sex/masterbation or high emotion... dont think i ever flushed randomly) it gets a bit more red

apparantly its supposed to go away when im done accutane but IF it doesnt im thinking of taking melanotan II or doing laser work to get rid of it...

problem with lasers is they are pricey and its possible for it to make redness worse? melanotan is cheaper and apparantly works great for ppl with redish cheeks...

what do u guys think?

Share this post


Link to post
Share on other sites

hi there!!! i was on my second course of accutane cause my acne came back after 2 years of being off of it. by the end of the treatment i started getting facial redness and flushing really bad. i cudnt even go out under the sun my skin was so sensitive. so i stopped taking acutane and its been 5 months since ive been of of it. and let me tell u i dont flush as bad as i used to and my skin is better but yeah i still have some redness that i cant get rid off and i wud say i flush like maybe once a week or so. as of right now im waiting for my six month period before i can have any laser done. according to my derm i cant get any laser after six months of stopping accutane. so i stil have one more month to go. for what i have read laser are the best way to go. but i read that IPL intense pulsed light is the best for rosacea. cause it burns out the broken capillares which are the ones that make u flush. and about melanotan ive never heard about it but ill lo it up. do u feel a stinging and burning sensation on ur face?? . crazy.gif i used to feel it when this problem started and i still feel it but not as bad as before. i guess u have to give it time for ur skin to repair itself after accutane.

Share this post


Link to post
Share on other sites

not every night but some nights my face will feel kinda hot (starts in evening and goes until night) but there is no flush i just feel hot. ive never felt a stinging sensation just warmness but the warmness doesnt mean red colour for me. im hoping since my flushing is mild/moderate while on tane it goes away...

the issue with lasers is they are so dam expensive and i am a college student paying for half my tuition with a part time job and i cant afford 250 bucks per session, espicially if i need more than 2

ps does anyone who had flushing on accutane have it go away after?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×